Skip to content
could i be prego or could this just be side effects?
avatar
bamamomma09 posted:
please i have posted on several other sites and no one is responding....i just would like someone to hear me out and please tell me what they think. pleaseI am really worried that I might be prego{but bc i am on the implanon} i have had it for over 5 months now and the first three months were great and then all of a sudden these symptoms have popped up over the last month and half


massive mood swings
really BAD mirgrains
food cravings
my sense of smell has tripled from what it was
my breast are sensitive- enlarged-and have the ring around the nipple
increase salivia
tired 24/7 and when i try to sleep i cant
feeling like i am gonna throw up when i do eat
going pee alot more
hands and feet swelling
"pintching" around the lower pelvic area
change in sex drive and when i do find it i am WILDthe area around the insert site has become painful- it almost feels like i cracked my arm or something?


heres the kickers- bleeding ALL the time-some heavy some days are light
have taken HPT last week and were negative...
my hubby and i do not use any other form of protection than this implanon. i have been taking saint johns wart to help with the mood swings
i just dont know what is going on....
Reply
 
avatar
octoberblues responded:
I think that your body is still trying to adjust to the implanon. The fact that you are still bleeding heavily leads me to believe that your body is taking a longer time to adjust to the birth control. When I started on birth control, for the entire first month, I did nothing but bleed heavily, and almost had to be hospitalized for it. I quit taking the birth control and my body has since regulated back to the normal cycle. I felt weird when I was on birth control. So it could be the the type of birth control you're on is reacting badly to your system.
 
avatar
hgreenwood7058 responded:
I think your body is adjusting to the implanon. And while you don't ovulate on implanon, you will still get the bleeding. You may be having a few adverse affects from the implanon or you may be getting the awesomeness of PMS. Its a non hormonal bc like the depo so its less likely to cause migraines than the hormonal type however, its still possible. I am on implanon myself. I have been getting headaches off and on bleeding for me is at complete random which sucls. Can't explain the swelling. Something else may be going on but not likely pregnancy if you tested negative. I have some major mood swings when I am nearing the random bleeding. Everything DH says or does drives me up a wall and a break out like a teenager. And I have absolutely no sex drive at all. More than likely its just some affects from the implanon but it wouldn't hurt to be checked out by a provider to be on the safe side. My chest is sensitive but I also am lactating and i pump milk for my baby. I have been on this since the beginning of june.Oh and the tiredness yep have that all the time too but again i am a mommy so its to be expected when I gotta get up every 4 hours to pump and/or change and feed my son. (He is now 6 1/2 months old)
Heather(24),DH Lee(25)PCOS w Hemmoragic cysts. BFP:1/23/11 M/C 2/10/11. BFP 08/13/11 EDD 4/17/12. Carson Lee born 3/31/12.


Spotlight: Member Stories

Im here to try my best to help others.. and here to seek advice if neccessary:) Thank you!

Helpful Tips

Why 1st morning urine?
I bet some of you are wonder why you should always use 1st morning urine when testing with home tests. Well the theory is that because ... More
Was this Helpful?
38 of 69 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.